# SDR 2010FA0001063

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N4687B
- Make and model: Cessna 208B
- Aircraft serial: 208B0167
- Engine: Pwa PT6A114
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Case
- Part number: 3011217
- Condition: Broken
- Location: Prop Reverser
- Part time: 9,175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TO MX THAT WITH THE THROTTLE LEVER AT THE GATE (FWD SIDE OF GATE) THE ENGINE WAS GOING INTO REVERSE.  THE SUBSEQUENT INSP FOUND THE REVERSE ROPE CASING HAD BROKEN AT THE SWIVEL JOINT.  THE REVERSE ROPE ITSELF WAS STILL ATTACHED.
